Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and Lamictal

Posted by Elizabeth on August 3, 1999, at 21:30:32

In reply to Parnate and Lamictal, posted by Gretchen on August 3, 1999, at 19:10:35

Hi Gretchen.

I took Lamictal (500mg - yes, that's 500) with Nardil for a few months, then kept taking the Lamictal by itself after the Nardil pooped out.

I noticed no side effects, nor any other effects, from the Lamictal.

It does sound like what you are experiencing is hypotension or orthostatic hypotension. The perceptual weirdness might be the Lamictal. I'd wonder about the role of the thyroid supplement (is it T3 or T4?) as well. Can you identify a point when the symptoms started that correlates with starting or raising the dose of one of your meds?

I think you really should bug your doctor about this (page him/her if necessary). It sounds serious.

Also, just curious: which mood stabilizer(s) caused increased suicidal thoughts? (I have a guess and want to see if I'm right. :->)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:9555